Open Access
5 March 2003 A generalization of the Bernoulli polynomials
Pierpaolo Natalini, Angela Bernardini
J. Appl. Math. 2003(3): 155-163 (5 March 2003). DOI: 10.1155/S1110757X03204101


A generalization of the Bernoulli polynomials and, consequently, of the Bernoulli numbers, is defined starting from suitable generating functions. Furthermore, the differential equations of these new classes of polynomials are derived by means of the factorization method introduced by Infeld and Hull (1951).


Download Citation

Pierpaolo Natalini. Angela Bernardini. "A generalization of the Bernoulli polynomials." J. Appl. Math. 2003 (3) 155 - 163, 5 March 2003.


Published: 5 March 2003
First available in Project Euclid: 7 April 2003

zbMATH: 1019.33011
MathSciNet: MR1982355
Digital Object Identifier: 10.1155/S1110757X03204101

Primary: 33C99 , 34A35

Rights: Copyright © 2003 Hindawi

Vol.2003 • No. 3 • 5 March 2003
Back to Top